# SDR QXEA2013061101074

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 15,683 hours, 16,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK NR 10 CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-20-49-02-01.  REMOVED CARGO TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.   INSTALLED SEAT TRACK IAW SRM 51-40-15-02-01, 51-41-05-00-01 AND 51-42-05-02-01.
